On the bergman kernel and biholomorphic mappings of pseudoconvex domains

Research output: Contribution to journalArticle

4 Scopus citations
Original languageEnglish (US)
Pages (from-to)667-669
Number of pages3
JournalBulletin of the American Mathematical Society
Volume80
Issue number4
DOIs
StatePublished - Jul 1974
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Bergman kernel function
  • Bergman metric
  • Biholomorphic mapping
  • Boundary behavior of mappings
  • Levi form
  • Pseudoconvex domains

Fingerprint Dive into the research topics of 'On the bergman kernel and biholomorphic mappings of pseudoconvex domains'. Together they form a unique fingerprint.

  • Cite this